# SDR AU970338

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Eng. Egt/Tit Ind
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE EGT INDICATION ERRATIC - INVESTIGATION FOUND THAT THE ENGINE FIREWALL CONNECTOR WAS CONTAMINATED WITH OIL
